2025年04月06日 星期日 主页   |   首页   |   期刊介绍   |   编 委 会   |   投稿指南   |   期刊订阅   |   编辑队伍   |   留言板   |   联系我们   |   English
  论文 本期目录 | 过刊浏览 | 高级检索 |
广义分离变量非线性非自治系统的稳定性
蹇继贵 罗海庚 廖晓昕
华中科技大学控制科学与工程系,武汉430074
Stability of nonlinear and nonautonomous systems of generalized separating variables
蹇继贵 罗海庚 廖晓昕
华中科技大学控制科学与工程系,武汉430074
全文: PDF (0 KB)  HTML (1 KB) 
输出: BibTeX | EndNote (RIS)      
摘要 利用一般分离变量Liapunov函数,讨论了一类非线性非自治系统零解的全局稳定性和不稳定性,得到了几个充分性判据,这些结果改进和包含了已有文献的结果。
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
Abstract:The global stability and instability of nonlinear and nonautonomous systems of generalized separating variables are studied via Liapunov's function method, some sufficient criteria for judging the global stability and instability of the sorts systems are obtained and these results popularize the existed results in relevant literatures.
收稿日期: 2004-02-25     
引用本文:   
蹇继贵 罗海庚 廖晓昕. 广义分离变量非线性非自治系统的稳定性[J]. , 2004, 43(2): 0-0.
蹇继贵 罗海庚 廖晓昕. Stability of nonlinear and nonautonomous systems of generalized separating variables. , 2004, 43(2): 0-0.
链接本文:  
https://journal.ccnu.edu.cn/zk/CN/     或     https://journal.ccnu.edu.cn/zk/CN/Y2004/V43/I2/0
版权所有 © 《华中师范大学学报(自然科学版)》编辑部
地址:武汉市珞瑜路152号华中师范大学田家炳楼7楼华师学报编辑部 邮编:430079 电话(传真):027-67868127
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn